# SDR CALA2020121401367

- Difficulty date: December 14, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737924ER
- Aircraft serial: 42816
- Aircraft time: 23,790 hours, 8,591 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TO GEAR HANDLE UP POSITION.  GEAR DIDNT  RETRACT WITH 3 RED 3 GREEN GEAR LIGHT.  CREW FOLLOWED QRH AND OPENED AND CLOSED MANUAL EXTENSION ACCESS DOOR.  GEAR THEN WORKKED NORMALLY.  WE PERFORMED FIM 32-30-00-810-815 STEP E(8).  CLEANED MANUAL EXTENSION ACCESS DOOR AND CHECKED, IAW AMM 32-34-00-820-802.  ALL INDICATION ARE NORMAL AT THIS TIME.
